# SDR SWAA2024041659831

- Difficulty date: March 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAD A SMALL CRACK.    CUT & REMOVED THE DAMAGED AREA IAW SRM 53-00-53-2R-1 & SRM 51-10-02-0G-0. COMPLETED FABRICATION OF NEW REPAIR PARTS IAW SRM 53-00-53-2R-1.  INSTALLED NEW REPAIR IAW SRM 53-00-53-2R-1 & SRM 51-40-02-0G-0.
